# SDR HALA2011021300091

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 81,684 hours, 14,761 cycles
- Engine: Pwa PW4062
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON WALKAROUND FOUND EVIDENCE OIL LEAK ON LOWER COWL AREA OF NR1 ENGINE.  OPENED NR 1 ENG AND CLEANED, RAN NR 1 ENG AT IDLE POWER, NO LEAKS NOTED, OK FOR SERVICE.
